post treatment with Pegasys (Pattern of hair thinning/ loss), pls help!
I am 15 months off treatment with Pegasys.
Hair thinning persists from the forehead to the top of the head (both sides of the head have normal hair growth)
It seems like I had a male pattern of baldness (not really bald, but hair thinning)
This situation first appeared 4 months into the treatment, and still persists.
I wonder if it is a permanent damage to the hair follicle or thyroid gland problem.
May people who have treatment with Pegasys share your experience on Hair loss/thinning?
Is your hair thinning /loss in patches/ localized in one part of head or universal (all over the head)?
I myself had some thinning but it got much better, I'm 6 months post tx now and it seems fine, my cousin on the other hand had patches gone on his scalp, legs and chest, it is growing back though. I'm told the meds should already be out of your system within 6 months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.